# SDR SIMA20130114006

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 23,649 hours, 20,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4083 THE CREW REPORTED A SMELL OF SMOKE IN CABIN AT THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED DETAILED VISUAL AND OLFACTORY INSPECTION OF COCKPIT AND CABIN.  RAN PACKS REFERENCING AMM CH 21.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
